# SDR 96FDEA00279

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 65184152
- Condition: Corrosion
- Location: Bs 312-324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON UPPER NOSE CHORD BS 312 TO 324 RBL 15 WL 169.  *S/D*  REMOVED AND REPLACED UPPER NOSE CHORDS 294.5 TO BS 355 RBL 15 WL 169 IAW DRAWING NR 65-18415.  WEB TO BE INSTALLED ON NR 0834 AT BS 294.5.
